# SDR MASA200500943

- Difficulty date: November 22, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 7,076 hours, 4,599 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 238
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 3,834 hours, 2,665 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7133 IAD - OUTBOARD SPOILERON AND FLIGHT SPOILER CAUTION IN FLIGHT.  REMOVED AND REPLACED SSCU NR 1.
